| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-613-1 keel punch has a broken handle, and an ar-613-1 keel punch has a loose spring.This occurred after use in a case with no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual evaluation noted that the blue handle of the ibalance¿ tka, handle, modular keel punch have signs of wear, marks of hit on the strike cap, and edges around the device were damaged.Also, rust spots were observed on the impactor sleeve and impactor shaft.Functional testing noted that the compression spring did not work as required when compressed and released the impactor sleeve.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Device was manufactured in 2018.